# SDR CALA2022072001836

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737
- Aircraft serial: 30576
- Aircraft time: 68,852 hours, 24,847 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Rbl 32.40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND RBL 32.40 IS CRA CKED REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 32.40 ACCOMPLISHED BY V905004, AND INSPECTED BY V932009. IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE NSA EMX N/R 00120 AND HANGER N/R 5867209 FOR WORK ACCOMPLISHED CIR C/W. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00120, WORK
